# SDR SWIA972260

- Difficulty date: January 9, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 794 hours, 488 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Activated
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL MESSAGE ON TAKEOFF ROLL.  ABORTED TAKEOFF.  PERFORMED STALL WARNING TEST AND CHECK STALL VANES.  OPS CHECK GOOD.  COULD NOT DUPLICATE.
